# SDR CKSA97119

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 980-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION FS 980 TO 1000 LONGERON 27 LT INTERCOSTAL.  REMOVED AND REPLACED INTERCOSTAL FS 980 TO 1000 LONGERON 27 LT IAW DC8 SRM 51-1-0 AND 51-1-20D.  CORROSION TASK CARD NUMBER 559L-0552.  NON-ROUTINE TASK CARD NUMBER 93049.
